MAUDE Adverse Event Report: MATOTHO LTD. SAIPH® KNEE; SAIPH® FIXED TIBIAL BEARING BLUE LEFT SIZE C 12MM

MATOTHO LTD. SAIPH® KNEE; SAIPH® FIXED TIBIAL BEARING BLUE LEFT SIZE C 12MM
Catalog Number 193-749
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Disorder (2373); Patient Problem/Medical Problem (2688)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Notification was received stating that on (b)(6) 2019 mr (b)(6) had performed a second revision on a patient where the poly had been replaced.The previous revision was performed on (b)(6) 2019 where a 30mm patella was explanted and a 26mm patella was implanted ((b)(4), mfr report 3008985661-2019-00003).On the (b)(6) 2019 part number 193-749 was explanted and part number 193-750 saiph® fixed tibial bearing blue left size c 14mm, lot 207812, expiry date 2024-01-01 was successfully implanted.The device history record relating to the manufacture of part number 193-749, lot 213401 was reviewed which confirmed that no nonconforming product was released.The investigation has not identified a definitive root cause; however a 14mm bearing was implanted which could infer that the joint was loose / unstable, but this has not been stated.
 
Event or Problem Description
"2nd revision case was done by mr (b)(6) at (b)(6) private hospital (b)(6) on wednesday, (b)(6) 2019 and poly was replaced.1st revision was done by mr (b)(6) on (b)(6) 2019 and patella was replaced." matortho reference (b)(4).

Brand Name
SAIPH® KNEE
Common Device Name
SAIPH® FIXED TIBIAL BEARING BLUE LEFT SIZE C 12MM
Manufacturer (Section D)
MATOTHO LTD.
19/20 mole business park
randalls road
leatherhead, KT22 7BA
UK  KT22 7BA
MDR Report Key9595656
Report Number3008985661-2020-00001
Device Sequence Number3175028
Product Code JWH
UDI-Device Identifier05055455506701
UDI-Public05055455506701
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue Number193-749
Device Lot Number213401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR